Currently browsing: Items authored or edited by David Saunders

5 items in this list.
Generated on Fri Sep 17 22:48:51 2021 BST.

Jump to:

2005 | 2004 | 2003 | 2002

2005To Top

Sarlet, W.; Saunders, D. J. and Cantrijn, F. (2005). Adjoint symmetries and the generation of first integrals in non-holonomic mechanics. Journal of Geometry and Physics, 55(2) pp. 207–225.

2004To Top

2003To Top

2002To Top

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0